Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

18 results for “Iθ-Cauchy”

Set a search alert
Research ArticleOpen accessIn the keywordsOn Generalized Some (p, q)-Special PolynomialsUgur Duran, Mehmet Acikgoz, Serkan AraciIn this study, we introduce a new class of generalized (p, q)-Bernoulli, (p, q)-Euler and (p, q)-Genocchi polynomials and investigate their some properties. We derive (p, q)-generalizations of some familiar formulae belonging to classical Bernoulli, Euler and Genocchi polynomials. We also obtain a (p, q)-extension of the Srivastava-Pintér addition theorem. …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 18 May 2018 · 7,437 accessesView PDFCite
Research ArticleOpen accessIn the keywordsHilbert-Type Inequalities RevisitedWaleed AbuelelaConsidering different parameters, Hilbert-type integral inequality for functions f(x), g(x) in L2[0, ∞) will be generalized. …Journal of Mathematics and Statistics, Vol. 12, Issue 2 · 28 Apr 2016 · 7,085 accessesView PDFCite
Research ArticleOpen accessIn the keywordsChord Length Distributions of the HemisphereWilfried GilleThe distribution laws for two types of isotropic uniform random chords of the hemisphere, cap-chords and basic-chords, are investigated separately. From both distribution densities, the chord length distribution density of the whole hemisphere is derived. …Journal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,361 accessesView PDFCite
Research ArticleOpen accessIn the abstractA COSSERAT-TYPE PLATE THEORY AND ITS APPLICATION TO CARBON NANOTUBE MICROSTRUCTUREAbdellatif Selmi, Hedi Hassis, Issam Doghri, Hatem ZenzriThe predictive capabilities of plate and shell theories greatly depend on their underlying kinematic assumptions. In this study, we develop a Cosserat-type elastic plate theory which accounts for rotations around the normal to the mid-surface plane (so-called drilling rotations). Internal loads, equilibrium equations, boundary conditions and constitutive equations are derived. The case of a Single Walled carbon Nanotube (SWNT) modelled … …American Journal of Applied Sciences, Vol. 11, Issue 8 · 12 May 2014 · 6,930 accessesView PDFCite
Research ArticleOpen accessIn the abstractQuadratic Approximation for Singular IntegralsMostefa NadirIn this study we present a new approach based on a quadratic approximation for singular integrals of Cauchy type, by using a small technical we arrive to eliminate completely the singularity of this integral. Noting that, this approximation is destined to solve numerically all singular integral equations with Cauchy kernel type on an oriented smooth contour. …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the abstractRefractive Index and Fourier Transform Infrared Spectra of Virgin Coconut Oil and Virgin Olive OilW. Mahmood Mat Yunus, Yap Wing Fen, Lim Mei YeeThis study presents the refractive index and FTIR spectra of virgin coconut oil and virgin olive oil that have been measured in the wavelength range from 491.0-667.8 nm. The measurement of refractive index was carried out using a minimum deviation method while the IR transmission ranging from 600-4000 cm-1 was measured using FTIR spectrometer respectively. The measurements were done at … …American Journal of Applied Sciences, Vol. 6, Issue 2 · 28 Feb 2009 · 13,159 accessesView PDFCite
Research ArticleOpen accessIn the abstractReduced Assumption in the Banach Contraction PrincipleSahar M. AliIn this study we introduce a novel class of normed spaces called weakly Cauchy normed spaces not necessarily complete in general and proved the existence of a fixed point of contraction mappings in these spaces, this is weaker assumption than the completeness assumption imposed on the given normed space on the other side the contraction condition valid only on a … …Journal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,825 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular PointsJung-Hua Chou, Raylin WuThe conventional Frobenius method for second order differential equations with regular singular points is extended to differential equations of higher and lower orders. The conditions of a point being regular singular are addressed. It is also shown that Cauchy-Euler differential equations are a special case of ordinary differential equations with regular singular points. …Journal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 7,540 accessesView PDFCite